# SDR DALA2017051803993

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LOWER AFT & FWD DOUBLER CORNERS ON THE MID CARGO DOOR.  THE DOUBLERS  WERE REPLACED IAW SRM 51-30-2, AND DWG 5910141, REV FE.
